# SDR HALA20240116018

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 33,297 hours, 5,290 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 18,424 hours, 3,201 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALK-AROUND INSPECTION FOUND DAMAGE ON #1 ENGINE FAN BLADE (LABELED #1). REMOVED AND REPLACED #1 ENGINE #1 FAN BLADE PER A330 AMM 72-31-41-400-801-A OPS CHECKS OK PERFORMED #1 ENGINE IDLE RUN, NO DEFECTS NOTED A/C OK FOR SERVICE
